ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

June 2011 , Volume 4 , Issue 3

Issue on new trends in direct, inverse, and control problems for evolution equations

Select all articles

Export/Reference:

Preface
Piermarco Cannarsa, Cecilia Cavaterra, Angelo Favini, Alfredo Lorenzi and Elisabetta Rocca
2011, 4(3): i-ii doi: 10.3934/dcdss.2011.4.3i +[Abstract](817) +[PDF](34.0KB)
Regularity of boundary traces for a fluid-solid interaction model
Francesca Bucci and Irena Lasiecka
2011, 4(3): 505-521 doi: 10.3934/dcdss.2011.4.505 +[Abstract](1141) +[PDF](417.3KB)
Complete abstract differential equations of elliptic type with general Robin boundary conditions, in UMD spaces
Mustapha Cheggag, Angelo Favini, Rabah Labbas, Stéphane Maingot and Ahmed Medeghri
2011, 4(3): 523-538 doi: 10.3934/dcdss.2011.4.523 +[Abstract](971) +[PDF](368.5KB)
Direct and inverse problems in age--structured population diffusion
Gabriella Di Blasio and Alfredo Lorenzi
2011, 4(3): 539-563 doi: 10.3934/dcdss.2011.4.539 +[Abstract](1016) +[PDF](421.0KB)
Isotropic-nematic phase transitions in liquid crystals
Mauro Fabrizio, Claudio Giorgi and Angelo Morro
2011, 4(3): 565-579 doi: 10.3934/dcdss.2011.4.565 +[Abstract](1190) +[PDF](348.0KB)
Selfadjointness of degenerate elliptic operators on higher order Sobolev spaces
Angelo Favini, Gisèle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli
2011, 4(3): 581-593 doi: 10.3934/dcdss.2011.4.581 +[Abstract](1173) +[PDF](127.4KB)
Regular boundary value problems for ordinary differential-operator equations of higher order in UMD Banach spaces
Angelo Favini and Yakov Yakubov
2011, 4(3): 595-614 doi: 10.3934/dcdss.2011.4.595 +[Abstract](933) +[PDF](198.1KB)
Stability of solutions for nonlinear wave equations with a positive--negative damping
Genni Fragnelli and Dimitri Mugnai
2011, 4(3): 615-622 doi: 10.3934/dcdss.2011.4.615 +[Abstract](932) +[PDF](319.2KB)
Kolmogorov equations perturbed by an inverse-square potential
Gisèle Ruiz Goldstein, Jerome A. Goldstein and Abdelaziz Rhandi
2011, 4(3): 623-630 doi: 10.3934/dcdss.2011.4.623 +[Abstract](908) +[PDF](318.4KB)
Increasing stability for the Schrödinger potential from the Dirichlet-to Neumann map
Victor Isakov
2011, 4(3): 631-640 doi: 10.3934/dcdss.2011.4.631 +[Abstract](1160) +[PDF](341.6KB)
A time reversal based algorithm for solving initial data inverse problems
Kazufumi Ito, Karim Ramdani and Marius Tucsnak
2011, 4(3): 641-652 doi: 10.3934/dcdss.2011.4.641 +[Abstract](1203) +[PDF](589.0KB)
Convergence of solutions of a non-local phase-field system
Stig-Olof Londen and Hana Petzeltová
2011, 4(3): 653-670 doi: 10.3934/dcdss.2011.4.653 +[Abstract](1181) +[PDF](423.7KB)
An identification problem for a linear evolution equation in a Banach space and applications
Alfredo Lorenzi and Ioan I. Vrabie
2011, 4(3): 671-691 doi: 10.3934/dcdss.2011.4.671 +[Abstract](1152) +[PDF](419.8KB)
Exponential stability of the wave equation with boundary time-varying delay
Serge Nicaise, Cristina Pignotti and Julie Valein
2011, 4(3): 693-722 doi: 10.3934/dcdss.2011.4.693 +[Abstract](1328) +[PDF](505.7KB)
Linear evolution equations with strongly measurable families and application to the Dirac equation
Noboru Okazawa and Kentarou Yoshii
2011, 4(3): 723-744 doi: 10.3934/dcdss.2011.4.723 +[Abstract](940) +[PDF](296.7KB)
Riesz systems, spectral controllability and a source identification problem for heat equations with memory
Luciano Pandolfi
2011, 4(3): 745-759 doi: 10.3934/dcdss.2011.4.745 +[Abstract](1083) +[PDF](340.0KB)
Improved Hardy-Poincaré inequalities and sharp Carleman estimates for degenerate/singular parabolic problems
Judith Vancostenoble
2011, 4(3): 761-790 doi: 10.3934/dcdss.2011.4.761 +[Abstract](1010) +[PDF](514.6KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]